# SDR 2005FA0000010

- Difficulty date: December 7, 2004
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N224EA
- Make and model: Braero HS125700A
- Aircraft serial: 257088
- Engine: Garrtt TFE7315R
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: FIOA5SCP2013
- Condition: Cracked
- Location: Tail Pipe
- Part time: 6,992 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DEFECT IS A FATIGUE CRACK, CAUSED BY BEING OVERSTRESSED DUE TO LOAD LIMITS, POSSIBLE OVERTORQUED.  MAYBE THIS PART SHOULD BE MADE STRONGER,  TO HANDLE THE STRESS.  THIS DEFECT WAS FOUND BY A PENETRANT INSPECTION.  THE LOCKING NUT NEEDS TO BE REMOVED, IN THIS CASE THE DEFECT WOULD NOT HAVE BEEN NOTICED IF THE LOCKING NUT HAD NOT BEEN REMOVED. (CE09200501913) (K)
